# SDR UPS98826609

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK ZEE FITTING AT FS 1160, LONGERON 34 RIGHT TO LONGERON 33 RIGHT CRACKED.  REMOVED FITTING DRILLED NEW ONE IAW DC8 SRM, 53 2 0 FIG 2G WITH SPLICES.  INSTALLED IAW DC8 SRM 51 1 20D.
